Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Getting acne on face whenever I masturbate. Acne gets dark after using zinc sulphate tablets. Any advice?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
Iam 24 years old boy and since last 5-6 years whenever i masterbate it cause acne on my face, also it darks previous black spot on my face. i heard it cause due to zinc deficiency so i try to take zinc sulphate tablets but it darks my face. so iam not able to masterbate once in a week also and i need to compromise between acne and masterbation. can u suggest me solution for this problem. Any tablests which is available in india and not contain sulfur please suggest.
Posted Thu, 11 Oct 2012 in Acne
Answered by Dr. Sudarshan 31 minutes later

Thanks for writing in.

Acne is caused by hormonal imbalance excess of testerone .

It is a myth that acne is caused by masterbation.

Both occur at puberty but they have no relation to each other.

Acne is a treatable disease .

Tablets /creams are available now which can help in acne very much.

Benzoyl peroxide gel is available over the counter you can apply it twice

Upload the photos of your face to help you giving specific advise.

If you have any further queries do let me know.


Above answer was peer-reviewed by
Follow-up: Getting acne on face whenever I masturbate. Acne gets dark after using zinc sulphate tablets. Any advice? 20 minutes later
Dear Sir,
Tnx. for your quick replay. You told that acne and masterbation has no relation but with my experience i can say that there must be some relation because whenever i masterbate it cause acne and iam observing this since last many years. may be masturbation trigger some hormonans. I have used many facial creams but it doesnt work. has any stomach in tech helpful for this problem? Also Benzoyl peroxide gel has some other medical name or just only saying Benzoyl peroxide gel it will get on medical store. Also due to acne marks/holes are created on my face. has any solution to get ride from this.
Answered by Dr. Sudarshan 5 hours later
Hi again XXXXXXX

It may be co incidence in your case for acne to aggravate after masterbation.

Or it may have some hormonal connection as you believe .

Benzoyl peroxide is available as Benzac Ac gel.

It is also available as brevoxyl face wash.It will help you in acne as well as marks.

Also few prescription medicines like retinoids are extremely effective in acne.

They are to be prescribed by dermatologist and taken under supervision.

For marks and holes there are few procedures like Chemical peeling /dermaroller/Fractional CO2 laser.

These are available at dermatology clinics.You can visit nearest dermatologist who will guide you by examining your face.

Acne is treatable and there is nothing to be worried about.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor